PROPECIAHELP: Persistent Finasteride Propecia Proscar side effects info & discussion forum

Forum for men with PERSISTENT sexual, mental & physical side effects which CONTINUE DESPITE QUITTING Finasteride (Propecia, Proscar), a 5AR inhibitor drug for hair loss, prostate enlargement & prostate cancer.
It is currently Sun Aug 31, 2014 4:14 am

All times are UTC




Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Mon Dec 21, 2009 10:54 pm 
Offline

Joined: Mon Dec 21, 2009 2:52 am
Posts: 1
Hi guys i am new to the forum and i 've noticed some threads regarding the penis shrinkage from Finasteride use. It sounds perfectly reasonable
with the reduction of androgens but does this really happens? I have a lot
of friends who are bodybuilders and myself two and i know that while on heavy androgens the penis doesn 't get any bigger, how is it possible to lose tissue that it 's already there. I have a lot studies on Proscar generally downloaded from springelink through my university subscription and none of them investigates the possibilty of penis shrinkage nor it refers to it. Is this a real side effect and to how many of you?
Thanks


Top
 Profile  
 
 Post subject:
PostPosted: Tue Dec 22, 2009 6:11 am 
Offline
Administrator

Joined: Fri Nov 03, 2006 10:43 pm
Posts: 4347
Age: 31
Drug: Proscar
Usage: 11 months
Started: 0- 0-2004
Stopped: 0- 0-2005
Location: Propeciahelp
Genital tissue is rife with androgen receptors, 5AR2, and DHT. Finasteride blocks the effects of DHT in 5AR2 dependant tissues. Loss of androgens in genital tisue can cause penile fibrosis, amongst other issues.

While on the drug, many note a reduction in morning/nocturnal/spontaneous erections... the penis shrinkage usually occurs after quitting the drug, when certain men's endocrine systems crash to hypogonadal levels of Testosterone.

It seems to be a common symptom of the Post-Propecia Syndrome for men suffering from it.


Top
 Profile  
 
PostPosted: Tue Dec 22, 2009 6:14 am 
Offline

Joined: Tue Mar 24, 2009 1:31 am
Posts: 1830
Age: 30
Drug: Propecia
Location: USA
Andros wrote:
Hi guys i am new to the forum and i 've noticed some threads regarding the penis shrinkage from Finasteride use. It sounds perfectly reasonable
with the reduction of androgens but does this really happens? I have a lot
of friends who are bodybuilders and myself two and i know that while on heavy androgens the penis doesn 't get any bigger, how is it possible to lose tissue that it 's already there. I have a lot studies on Proscar generally downloaded from springelink through my university subscription and none of them investigates the possibilty of penis shrinkage nor it refers to it. Is this a real side effect and to how many of you?
Thanks


yes it happens but in my case it seems more due to the amount of fluid being pushed into the penis. I have times where it is full size again but the static state is less swollen than it should be.


Top
 Profile  
 
PostPosted: Thu Jan 21, 2010 1:11 am 
Offline

Joined: Wed Jan 20, 2010 3:04 am
Posts: 4
are your penis recovered from side effect?


Top
 Profile  
 
 Post subject:
PostPosted: Thu Jan 21, 2010 4:01 am 
Offline

Joined: Tue Mar 24, 2009 1:31 am
Posts: 1830
Age: 30
Drug: Propecia
Location: USA
it fluctuates but i think its tending to get worse. its smaller and firm in a shrunken state so it always sticks out. it's narrower when erect.

So no recovery


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Powered by phpBB® Forum Software © phpBB Group

phpBB SEO